# SDR DALA14030189223

- Difficulty date: May 2, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 37,604 hours, 25,661 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SURFACE OF THE LEFT WING REAR SPAR, LOWER ANGLE.  AREA WAS BLENDED IAW ERA 92-525623.
